# SDR USAA2012012000002

- Difficulty date: December 7, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM T-CAP AT BS 344 BETWEEN BL 0 TO RBL 8.  REPAIRED FLOORBEAM T-CAP AT BS 344 BETWEEN BL 0 TO RBL 8 IAW B737-400 SRM 53-10-51-2R5.
